Homeotopy groups of punctured spheres with holes
Fundamenta Mathematicae, Tome 115 (1983) no. 3, pp. 207-212
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_115_3_207_212,
author = {David Sprows},
title = {Homeotopy groups of punctured spheres with holes},
journal = {Fundamenta Mathematicae},
pages = {207--212},
year = {1983},
volume = {115},
number = {3},
doi = {10.4064/fm-115-3-207-212},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-115-3-207-212/}
}
David Sprows. Homeotopy groups of punctured spheres with holes. Fundamenta Mathematicae, Tome 115 (1983) no. 3, pp. 207-212. doi: 10.4064/fm-115-3-207-212
Cité par Sources :